Last night I was eating some crackers while standing and felt a heat rush in my body, hazy vision and lightheadness. Prior to that I had cramps on my calves. I thought I would faint but didn't, my heart rate did increase. Soon after I had a bowel movement. About three years ago something similar happened while I was riding the train. I got hot, a stomach ache, a headache and eventually passed out. In a couple of minutes I got up and continued my way to work. I went through several testings by a neurologist and cardiologist, bloodwork, ekg, heart monitor, tilt table and everything was normal except for low vitamin D and one extra heart beat in the lower chamber. Since then I get these post faint episodes from time to time and have been constantly told it's vasovagal. I'm now 28 and at 5"4 135 lbs considered at a normal weight. I have been stressed lately and not sleeping well. I had lunch at 1pm yesterday and didn't eat dinner until almost 8pm which was after the episode. I saw a cardiologist this past April due to rapid heartbeats, he did an ekg, echo, heart monitor which all turned out normal. Then I spent a night at the hospital early May due to rapid heartbeat but everything normal again including the ct scan with dye. I'm starting to wonder if it's really the vasovagal acting up and stress being a stimuli. My sugar level is usually 68 while fasting and in the high 80s an hour after eating. Any thoughts? Thanks
Sugar level of 68 is on the lower side I beleive.... Typically when I fast mine is at 80 +/-. Not sure if this is too low or not? But it may have something to do with the dizziness etc.
You have been through the tests, I really don't think this is heart related. I have extra beats as well and do not feel lightheaded with them. Some people do though and that is when they tend to treat with betablockers etc.
Sounds like they also ran all the blood work. Have you also worked with your GP to see what they may suggest? It sounds like your cardio has given you the all clear.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.